Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 465671, 7 pages
http://dx.doi.org/10.1155/2013/465671
Research Article

Fault Tolerant Consensus of Multi-Agent Systems with Linear Dynamics

School of Electronics and Information, Jiangsu University of Science and Technology, Zhenjiang, Jiangsu 212003, China

Received 14 November 2013; Accepted 7 December 2013

Academic Editor: Hao Shen

Copyright © 2013 Jianzhen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jianzhen Li, “Fault Tolerant Consensus of Multi-Agent Systems with Linear Dynamics,” Mathematical Problems in Engineering, vol. 2013, Article ID 465671, 7 pages, 2013. https://doi.org/10.1155/2013/465671.